# SDR SIMA20131216010

- Difficulty date: December 16, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,458 hours, 31,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMERGENCY LIGHT STRIP HOLDER DAMAGED REQUIRES REPLACEMENT.  R & R NR 1 EMERGENCY LIGHT STRIP HOLDER IAW AMM 33-50-12.
